Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a problem of additive number theory


Author: G. G. Lorentz
Journal: Proc. Amer. Math. Soc. 5 (1954), 838-841
MSC: Primary 10.0X
MathSciNet review: 0063389
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1954-0063389-3
Article copyright: © Copyright 1954 American Mathematical Society